Matematicki Vesnik

Vol. 65, No. 3, 2013 · Contents

G. S. Saluja:
Convergence theorems of two-step implicit iterative process with errors for a finite family of asymptotically nonexpansive mappings

R. W. Ibrahim:
On certain univalent class associated with functions of non-Bazilevic type

J. Angoa, Y. F. Ortiz-Castillo, A. Tamariz-Mascarua:
Compact-like properties in hyperspaces

S. Bulut, P. Goswami:
Mapping properties of some classes of analytic functions under a general integral operator defined by the Hadamard product

F. Karimi, H. Mohtadifar:
On the rings on torsion-free groups

M. N. Mukherjee, D. Mandal:
On some new characterizations of near paracompactness and associated results

R. Prasad, V. Srivastava:
Some results on trans-Sasakian manifolds

G. Datt, D. K. Porwal:
Weighted Hankel operators and matrices

Ch. Huang, K. Deng:
Relative EXT groups of Abelian categories

S. Sivasubramanian, T. Rosy, K. Muthunagai:
Certain sufficient conditions for a subclass of analytic functions associated with Hohlov operator

D. Tsirekidze, A. Avoyan:
Decomposition of an integer as a sum of two cubes to a fixed modulus

S. M. Sheikholeslami, L. Volkmann:
Signed total distance $k$-domatic numbers of graphs

B. A. Frasin, D. Breaz:
Univalence conditions of general integral operator

S. P. Goyal, S. K. Bansal:
Majorization problem for a subclass of $p$-valently analytic functions defined by the Wright generalized hypergeometric function

Kewen Zhao:
Ore type condition and Hamiltonian graphs

M. Mirzavaziri, O. Zabeti:
Totally bounded endomorphisms on a topological ring

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 29 Jan 2013. Last modified: 22 April 2013.

© 2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition